Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Trying to concieve. Delayed periods. Having brown discharge/ spotting. Reason?

Hi. I am 23 and me and my boyfriend have been ttc for some months now. This month mach17 i was suppose to come on i didn t, I am now 8 days late. Today march 25 i went to the bathroom and i saw brown discharge and my panties not alot to wear a pad. when i wipe on the tissue there were pink/red/brown looking discharge. i didnt know whar it was so i put a panty liner down there to see how much it really was.. I took a nap then woke up to pee again this time there were to little brown dots on the tissuse but when i wiped i had pink/red/light brown discharge with blood clots i think. When i stood up looked in the toilet there was brown discharge mixed with my pee. I havent test yet cause i believe its to early. But Dr. Can you please let me know whats going on?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
First you need to take a take a test immediately. Test for pregnancy first. If its negative then pregnancy can be ruled out. In that case,this is probably a delayed period.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor